MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY INTRAMEDULLARY BRUSH TIP; LAVAGE, JET

ZIMMER SURGICAL, INC. HIGH CAPACITY INTRAMEDULLARY BRUSH TIP; LAVAGE, JET
Catalog Number 00515018300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during surgery, on an unknown date, while irrigating the femoral canal of the patient the end of the brush tip broke off into the canal.Laparoscopic grasper was used to retrieve the broken piece from the canal.The patient did not retain any of the detached pieces and all of the pieces were successfully retrieved.It was a delay of unknown time.Another device was used to complete the procedure.Due diligence is complete.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: a2, b4, b5, e1, g3, g6, h2, h3, h4, h6 and h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
There was no additional information associated with this malfunction.

Brand Name
HIGH CAPACITY INTRAMEDULLARY BRUSH TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22777627
Report Number0001526350-2025-01063
Device Sequence Number9167374
Product Code FQH
UDI-Device Identifier00889024374973
UDI-Public(01)00889024374973(17)280329(10)81839892
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515018300
Device Lot Number81839892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight134 KG
Patient EthnicityNon Hispanic
Patient RaceWhite